# SDR SIMA2018091008001

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 31,513 hours, 28,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18124
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMER LIGHT 1,2 & 3 INOP. R&R NR 2 BATT PACK AND CHARGER IAW AMM 33-50-04. OP CK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 84695.
